# SDR GTIA2020031935107

- Difficulty date: March 19, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N680NK
- Make and model: Airbus A321-231
- Aircraft serial: 7870
- Aircraft time: 8,731 hours, 3,732 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low
- Location: R4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR ASSIST BOTTLE REQUIRES SVC.-R4 DOOR ASSIST BOTTLE SVCD IAW AMM 52-10-00. NO LEAKS DETECTED
